# SDR FDEA201210293767

- Difficulty date: October 29, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: A5724701724500
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FIXED T/E RIB 26 TO RIB 29 HAS 3" AREA OF CORROSION AT 2ND FROM INBD END STATIC WICK BELOW BASE WITH 60 PERCENT WORKING FASTENERS AND DISBONDED EDGES ALONG ENTIRE LENGTH.  R & R RT WING FIXED T/E WEDGE IAW FSRM 51-72-10.
